# SDR UIEA2018101902286

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,102 hours, 16,724 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK AUTO TEMP CONTROLLER ERRATIC AND UNABLE TO MAINTAIN TEMPERATURE. FOUND FLIGHT COMPARTMENT ZONE TEMP SENSOR FILTER CLOGGED. CLEANED FILTER AND OPS CHECK GOOD IAW AMM 21-61-08-004-003.
